Notions of relative ubiquity for invariant sets of relational structures

Journal of Symbolic Logic 55 (3):948-986 (1990)
  Copy   BIBTEX


Given a finite lexicon L of relational symbols and equality, one may view the collection of all L-structures on the set of natural numbers ω as a space in several different ways. We consider it as: (i) the space of outcomes of certain infinite two-person games; (ii) a compact metric space; and (iii) a probability measure space. For each of these viewpoints, we can give a notion of relative ubiquity, or largeness, for invariant sets of structures on ω. For example, in every sense of relative ubiquity considered here, the set of dense linear orderings on ω is ubiquitous in the set of linear orderings on ω



    Upload a copy of this work     Papers currently archived: 94,659

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
The expressive power of fixed-point logic with counting.Martin Otto - 1996 - Journal of Symbolic Logic 61 (1):147-176.
Interpreting groups in ω-categorical structures.Dugald Macpherson - 1991 - Journal of Symbolic Logic 56 (4):1317-1324.
On finite rigid structures.Yuri Gurevich & Saharon Shelah - 1996 - Journal of Symbolic Logic 61 (2):549-562.
Narrow coverings of ω-ary product spaces.Randall Dougherty - 1997 - Annals of Pure and Applied Logic 88 (1):47-91.
An invariance notion in recursion theory.Robert E. Byerly - 1982 - Journal of Symbolic Logic 47 (1):48-66.


Added to PP

274 (#79,056)

6 months
23 (#152,685)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

Completing theories by forcing.J. Barwise - 1970 - Annals of Mathematical Logic 2 (2):119.
Almost sure theories.James F. Lynch - 1980 - Annals of Mathematical Logic 18 (2):91.

Add more references